Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On continuity in two variables


Author: G. K. Williams
Journal: Proc. Amer. Math. Soc. 23 (1969), 580-582
MSC: Primary 32.02
MathSciNet review: 0247128
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Caratheodory, Theory of functions, Chelsea, New York, 1954.
  • [2] Wolfgang Rothstein, Ein neuer Beweis des Hartogsschen Hauptsatzes und seine Ausdehnung auf meromorphe Funktionen, Math. Z. 53 (1950), 84–95 (German). MR 0037365
  • [3] G. Kenneth Williams, Non-analytic functions of two complex variables, Duke Math. J. 34 (1967), 249–254. MR 0210933

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.02

Retrieve articles in all journals with MSC: 32.02


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247128-X
Article copyright: © Copyright 1969 American Mathematical Society